# SDR SWIA201024913

- Difficulty date: August 8, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 17,300 hours, 14,145 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED TO FS 559.0 PRESSURE BULKHEAD AT LT SIDE AS NOTED.  (C-CHECK)  REPAIRED PER REO.
